# SDR PCPR201309261

- Difficulty date: September 18, 2013
- Submitted: September 26, 2013
- Operation: General aviation
- Aircraft: N121PH
- Make and model: Pilats PC1245
- Aircraft serial: 186
- Aircraft time: 3,038 hours, 1,893 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,038 hours, 1,893 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 9717498376
- Condition: Corroded
- Location: Zone 700
- Part time: 3,038 hours, 16 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION DISCOVERED ON LT MLG PROXIMITY SWITCH WIRING STRAIN RELIEF, .  CORROSION WAS INITIALLY DETECTED AT GAP BETWEEN SHRINK WRAP COVERING WIRING STRAIN RELIEF AND SHRINK WRAP COVERING CONNECTOR PLUG ASSY, PN 971.75.16.500.  SHRINK WRAP CUT FROM STRAIN RELIEF, CONNECTOR PLUG AND PROXIMITY SWITCH ASSEMBLY, PN 970.30.33.111.  STRAIN RELIEF WAS CORRODED BEYOND REPAIR.  MINOR CORROSION FOUND ON UPPER PORTION OF CONNECTOR PLUG ASSY AND NO CORROSION FOUND ON PROXIMITY SWITCH ASSY.
